What is the treatment for digoxin overdose?

Digoxin. The drug is stopped and a drug is infused which binds up the circulating free digoxin and keeps it from being active.
Digibind (digoxin immune fab) There is a medication that can be given to pull digoxin out of the body.

Related Questions

How do you treat a digoxin overdose?

Dig overdose. We monitor the patient electrocardiographically in a cardiac unit and administer digibind (digoxin immune fab) which is an antibody to digoxin which will bind the drug and help keep it from causing its toxic effects.

What is the definition or description of: digoxin overdose?

Too much digoxin. Some of the symptoms include fatigue, confusion, yellow vision, abdominal cramps, diarrhea. It also can cause bradycardia or slow heart rate and changes in your ekg. Usually blood tests are taken to check on the level and to adjust the dose. If you think you have an overdose, you should go to the emergency room.

What is the definition or description of: Digitek (digoxin) overdose?

Digoxin overdose. An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Toxicity symptoms include: nausea, vomiting, drowsiness, fatigue, neuralgia, headache, dizziness, confusion, hallucinations, seizures, palpitations, shortness of breath, syncope, swelling of lower extremities, bradycardia, hypotension, anorexia, weight loss, abdominal pain & Diarrhea. REF: >>>